MAUDE Adverse Event Report: NORIS MEDICAL LTD TUFF IMPLANT; TUFF DENTAL IMPLANT

NORIS MEDICAL LTD TUFF IMPLANT; TUFF DENTAL IMPLANT
Model Number NM-F6011
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377)
Date of Event 02/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The healthcare professional reports the implant was inserted (b)(6) 2023 in the patient's mouth.On (b)(6) 2025, loss of osseointegration was reported on tooth #15.According to the information, the patient has hypertension.Observed during the event: bone loss, mobility.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.

Brand Name
TUFF IMPLANT
Common Device Name
TUFF DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
MDR Report Key21640746
Report Number3012141159-2025-00137
Device Sequence Number6668344
Product Code DZE
UDI-Device Identifier07290108812565
UDI-Public07290108812565
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/19/2025
Report Date (Section F) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/19/2025
Device Model NumberNM-F6011
Device Catalogue NumberNM-F6011
Device Lot Number9000188
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/05/2025
Device Age61 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/19/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale
Date Report Sent to FDA03/19/2025